Yes, you can start another form ofat any time.
Birth control pills, ring, patch, DepoProvera and the IUD are not barriers.
There is no combination of birth control that cancels its effectiveness.
Birth control pills, Mirena (IUD), NuvaRing, DepoProvera, Implanon and the patch are all hormonal methods of birth control sold in the US. There is another injection available in some other countries, as well.
No. birth control pills do not make you infertile.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
Nothing, Taking birth control is her choice
Can birth control be ineffective while taking metronidazole?
Yes it can, i stopped taking my birth control and i started getting nauseated and all. Its different for all girls.But yes it can lead to throwing up
Yes. As directed by all doctors and on the instruction labels of all birth control pills, you are supposed to take your birth control everyday and at the same time. If you take your birth control at different times everyday, it is not allowing the birth control to adapt in your body the way it is supposed to and it decreases the effectiveness of the birth control as well. Some side effects of taking your pill at different times of each day may include: pregnancy, late/irregular periods, and spotting or breakthrough bleeding.
THE BEST DAY TO START TAKING BIRTH CONTROL IS MONDAY..!!!
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.
Hi, This is a bit of a grey area as birth control can effect women in many different ways. There has been a few cases on breasts feeling swollen or tenderness when on birth control.
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.
Yes, taking multiple birth control pills can cause spotting.
No, you should not be pregnant when taking birth control. Birth control is meant to lower the risk of pregnancy.
There is no estrogen in Depo Provera. It contains only progestin. The 3-month shot contains 150 mg of depot-medroxyprogesterone.
Yes. If you stop taking your birth control you are at higher risk of becoming pregnant than before you started taking it. Especially at a younger age. I was on birth control and quit taking it for a week and now I am four months pregnant.
No method of birth control is 100% effective.
Eating does not effect your birth control.
Yes, taking three birth control pills or taking the morning after pill can cause a missed period.
Were you taking birth control pills before TTC?
You should continue taking the birth control pill daily as scheduled regardless of bleeding.